ARNOLD J. VOTH, M.D.; RICHARD H. TURNER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We write to report a case of agranulocytosis we believe was probably caused by nifedipine.
A 73-year-old woman was admitted to our hospital on 6 May with a 2-day history of chest pain, fever and chills, and a sore throat. She had been taking warfarin, propranolol, chloral hydrate on an as-needed basis, and nifedipine. The only positive physical findings were a temperature of 39 °C, marked tachycardia of 130 beats/min, and minor tenderness over the sternal incision. Admission laboratory data included a hemoglobin value of
Learn more about subscription options.
Register Now for a free account.
VOTH AJ, TURNER RH. Nifedipine and Agranulocytosis. Ann Intern Med. 1983;99:882. doi: 10.7326/0003-4819-99-6-882_1
Download citation file:
Published: Ann Intern Med. 1983;99(6):882.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only